# SDR USAA980062

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618AU
- Make and model: Boeing 757225
- Aircraft serial: 22210
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: BAC1515553
- Condition: Corrosion
- Location: Bs 395-418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-1 CHECK VISUAL INSPECTION, FOUND CORROSION ON R1 DOOR LOWER SILL RBL 60 STATION 395-418.  INSTALLED DOUBLER, REPAIR ACCOMPLISHED ON JL 45-53500-023 PER REPAIR DOCUMENT SRM 53-10-51.  (M)
